# SDR SWAA2016101208698

- Difficulty date: September 21, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 68,166 hours, 54,564 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545773
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED BETWEEN BS 663.75+12 TO BS 685+14.5, LBL 5.  R&R SKIN IAW EA.
